# SDR SWAA2021121349818

- Difficulty date: December 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ALL EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOP ; / [01] REPLACED BATTERY PACK M1673 AND PERFORMED GOOD TEST OF ALL LIGHTS ASSOCIATED WITH M1673 PER AMM 33-51-06-960-805.; [02] VERIFIED CORRECTIVE ACTION STEP 1.
